# SDR REXA2016042000621

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 BULKHEAD WEB HAS CORROSION UNDER CORROSION CAP AT INBD EDGE.   CONTINUATION CARD 81513411 OP 173.  BULKHEAD WEB WAS REPAIRED IAW REO 670-53-11-594 REV A.  CAP ANGLE REMOVED & REINSTALLED IAW SRM 51-42-06-001-001-A01.  REPLACED FS 280 CROSSBEAM ON RT SIDE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  THIS IS A MAJOR REPAIR.
